Ballico, E.
On the boundedness of the set of ample vector bundles with fixed sectional genus
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 207-215
Zbl 0797.14006 | MR 1229054
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__207_0

Bibliographie

[AB] M. Andreatta - E. Ballico, On the adjunction process over a surface in char p, Manuscripta Math., 62 (1988), pp. 227-244. MR 963008 | Zbl 0698.14034

[B] E. Ballico, On vector bundles on threefolds with sectional genus, I, Trans. Amer. Math. Soc., 324 (1991), pp. 145-147. MR 986021 | Zbl 0729.14030

[BCM] E. Ballico - L. Chiantini - V. Monti, On the adjunction mapping for surfaces of Kodaira dimension ≤ 0 in char p, Manuscripta Math., 73(1991), pp. 313-318. Zbl 0762.14004

[BPS] C. Banica - M. Putinar - G. Schumacher, Variation der globalen Ext in Deformationen kompakter komplexer Raume, Math. Ann., 250 (1980), pp. 135-155. MR 582514 | Zbl 0438.32007

[BG] S. Bloch - D. Gieseker, The positivity of the Chern classes of an ample vector bundle, Invent. Math., 12 (1971), pp. 112-117. MR 297773 | Zbl 0212.53502

[D1] J.P. Demailly, Relations entre les différences notions de fibrés et de courant positifs, in Seminaire Lelong-Skoda, pp. 56-76, Lect. Notes in Math., 919, Springer- Verlag (1982). MR 658879 | Zbl 0481.32010

[D2] J.P. Demailly, Estimations L2 pour l'operateur ∂ d'un fibré vectoriel holomorphe semi-positif au-dessous d'une varieté Kahlérienne complète, Ann. Scient. Ec. Norm. Sup., 15 (1982), pp. 457-511. Numdam | Zbl 0507.32021

[Ek] T. Ekedhal, Canonical models of surfaces of general type in positive characteristic, Publ. I.H.E.S., 67 (1988), pp. 97-144. Numdam | MR 972344 | Zbl 0674.14028

[F1] T. Fujita, Ample vector bundles of small c1-sectional genus, J. Math. Kyoto Univ., 29 (1989), pp. 1-16. MR 988059 | Zbl 0699.14043

[F2] T. Fujita, Classification theories of polarized varieties, London Math. Soc. Lect. Notes Series, 155, Cambridge University Press (1990). [FL] W. Fulton - R. Lazarsfeld, The numerical positivity of ample vector bundles, Ann. of Math., 118 (1983), pp. 35-60. MR 1162108 | Zbl 0743.14004

[Ha] R. Hartshorne, Ample subvarieties of algebraic varieties, Lect. Notes in Math., 156, Springer-Verlag (1970). MR 282977 | Zbl 0208.48901

[Io] P. Ionescu, Generalized adjunction and applications, Math. Proc. Cambridge Philos. Soc., 99 (1986), pp. 457-472. MR 830359 | Zbl 0619.14004

[Is] S. Ishimura, On π-uniform vector bundles, Tokyo J. Math., 2 (1979), pp. 337-342. Zbl 0422.14009

[Kl1] S. Kleiman, Les théorèmes de finitude pour le foncteur de Picard, exposé XIII in SGA 6, pp. 616-666, Lect. Notes in Math., 225, Springer-Verlag (1971). Zbl 0227.14007

[Kl2] S. Kleiman, On the transversality of a general translate, Compositio Math., 38 (1974), pp. 287-297. Numdam | MR 360616 | Zbl 0288.14014

[Ko] J. Kollar, Toward moduli of singular varieties, Compositio Math., 56 (1985), pp. 369-398. Numdam | MR 814554 | Zbl 0666.14003

[L] H. Lange, Universal families of extensions, J. Algebra, 83 (1983), pp. 101-112. MR 710589 | Zbl 0518.14008

[M1] M. Maruyama, Moduli of stable sheaves, II, J. Math. Kyoto Univ., 18 (1978), pp. 557-614. MR 509499 | Zbl 0395.14006

[M2] M. Maruyama, On boundedness of families of torsion free sheaves, J. Math. Kyoto Univ., 21 (1981), pp. 673-701. MR 637512 | Zbl 0495.14009

[N] S. Nakano, Vanishing theorems for weakly 1-complete manifolds, II, Publ. RIMS, 10 (1974), pp. 101-110. MR 382735 | Zbl 0298.32019

[Sk1] M. Skoda, Morphisms surjectifs et fibrés lineaire semi-positifs, in: Seminaire Lelong-Skoda, pp. 290-324, Lect. Notes in Math., 694, Springer-Verlag (1978). MR 522481 | Zbl 0396.32009

[Sk2] H. Skoda, Remarques a propos des théorèms d'annulation pour les fibrés semi-positifs, in: Seminaire Lelong-Skoda, pp. 252-268, Lect. Notes in Math., 822, Springer-Verlag (1980). MR 599031 | Zbl 0443.32019